# SDR FDEA202212112920

- Difficulty date: December 11, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: AGA7087511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CENTER FLOOR SUPPORT IS CORRODED AT STA. 1902 TO 2007, P/N AGA 7544-503/509.   REMOVED AND REPLACED FLOOR SUPPORT P/N AGA7544-503/509 IAW DWG AGA7544, AJC7382   AND SRM 51-38-01-0G.  MAJOR REPAIR
